%% -*-BibTeX-*-


@Article{MR2342479,
  author       = "Michael Joswig and Thilo Rörig",
  title        = "Neighborly cubical polytopes and spheres",
  journal      = "Israel J. Math.",
  volume       = "159",
  pages        = "221--242",
  year         = "2007",
  CODEN        = "ISJMAP",
  ISSN         = "0021-2172",
  MRclass      = "52B12",
  MRnumber     = "2342479 (2009e:52027)",
  URL          = "http://dx.doi.org/10.1007/s11856-007-0044-4",
  doi          = "10.1007/s11856-007-0044-4",
  fjournal     = "Israel Journal of Mathematics",
  mrreviewer   = "Kevin Woods",
}